Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. Kirchheim - V. Magnani

A counterexample to metric differentiability

created on 09 Mar 2001
modified on 21 May 2003

[BibTeX]

Published Paper

Inserted: 9 mar 2001
Last Updated: 21 may 2003

Journal: Proc. Ed. Math. Soc.
Volume: 46
Pages: 221-227
Year: 2003

Abstract:

We show that the metric version of Pansu's differentiability result for Lipschitz maps fails - this illustrates an interesting difference between Euclidean domains and domains that are nonabelian homogeneous groups.

Keywords: Metric differentiability, lipschitz maps, homogeneous groups

Credits | Cookie policy | HTML 5 | CSS 2.1